# SDR C2XA07IA045

- Difficulty date: February 21, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 18,320 hours, 13,741 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Part number: M834611236
- Condition: Worn
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2830 - CREW REPORTED A LANDING GEAR AIR/GROUND FAIL INDICATION FOLLOWED BY ENGINE 1/2 REVERSER DISAGREE MESSAGES.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE FOUND THE NOSE GEAR STRUT TO BE FLAT.  THE NLG STRUT WAS DISASSEMBLED AND PACKING WAS REPLACED.  THE STRUT WAS THEN REASSEMBLED, LANDING GEAR OPERATIONAL AND LEAK CHECKS PERFORMED AND THE DISCREPANCY WAS CLEARED.
